# SDR REXA2013052200905

- Difficulty date: May 22, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7580
- Aircraft time: 25,325 hours, 22,393 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN MASK AT SEAT 12AB FAILED TO DROP DURING FUNCTIONAL CHECK RE-PACKED MASK AND RE-LATCHED DOOR IAW CRJ 200 AMM 35-21-05.  COMPLIED WITH OPERATIONAL TEST OF THE PASSENGER OXYGEN SYSTEM 2 TIMES IAW CRJ 200 AMM 35-20-00-00-710-801.  NO DEFECTS NOTED AT THIS TIME.
